# SDR 04FDEA02506

- Difficulty date: August 19, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB7411
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, REAR SPAR, UNKNOWN TO XORS= 620 UPPER CHORD FOUND WITH CORROSION.  LEFT HAND WING, REAR SPAR, XORS= 600 TO XORS= 620 UPPER CHORD CORROSION REMOVED PER SRM 51-21-01 VOLUME II.  COMPLIED WITH FEDEX EA NR 1-5710-76826, WINGS, LEFT UPPER AND LOWER REAR SPAR, CORROSION AND CRACK REPAIR.
